# SDR VTZA96360

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 141R0439
- Condition: Out Of Adjust
- Location: Emer Brake
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6537 - IAD-RIC - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED EMERGENCY BRAKE MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
